umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
On the Validations of the Asymptotic Matching Conjectures
Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, Chicago, IL, 60607-7045, USA; Berlin Mathematical School, Berlin, Germany.
Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, Chicago, IL, 60607-7045, USA .
Department of Physics, AlbaNova University Center, KTH, 106 91, Stockholm, Sweden .
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2008 (Engelska)Ingår i: Journal of statistical physics, ISSN 0022-4715, E-ISSN 1572-9613, Vol. 133, nr 3, s. 513-533Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we review the asymptotic matching conjectures for r-regular bipartite graphs, and their connections in estimating the monomer-dimer entropies in d-dimensional integer lattice and Bethe lattices. We prove new rigorous upper and lower bounds for the monomer-dimer entropies, which support these conjectures. We describe a general construction of infinite families of r-regular tori graphs and give algorithms for computing the monomer-dimer entropy of density p, for any p is an element of[0,1], for these graphs. Finally we use tori graphs to test the asymptotic matching conjectures for certain infinite r-regular bipartite graphs.

Ort, förlag, år, upplaga, sidor
Springer, 2008. Vol. 133, nr 3, s. 513-533
Nyckelord [en]
matching and asymptotic growth of average matchings for r-regular bipartite graphs, monomer-dimer partitions and entropies, monomer-dimer problem, regular bipartite graphs, series-expansion, lattice, entropy, number, matrices, systems
Nationell ämneskategori
Diskret matematik
Identifikatorer
URN: urn:nbn:se:umu:diva-52124DOI: 10.1007/S10955-008-9550-YISI: 000260376300006OAI: oai:DiVA.org:umu-52124DiVA, id: diva2:497228
Tillgänglig från: 2012-02-10 Skapad: 2012-02-10 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Lundow, Per-HåkanMarkström, Klas

Sök vidare i DiVA

Av författaren/redaktören
Lundow, Per-HåkanMarkström, Klas
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Journal of statistical physics
Diskret matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 127 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf